# SDR QXEA0101335

- Difficulty date: August 3, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 9,844 hours, 13,711 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Stringer
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT-HAND NACELLE DECK STRINGER CRACKED IN TWO PLACES AT STATION XN264.5. REPAIRED IAW HORIZON AIR EA 2-54-95.
